# SDR UPS96220464

- Difficulty date: June 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N929UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19092
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Location: Bs 344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE SI, CORROSION ON HORIZONTAL STIFFENER AT BS 344, LBL 12 WL 183.  REMOVED AND REPLACED STIFFENER IAW SRM 51-30-2, 51-10-5 AND 51-10-01.
